On P_i-metacompact spaces

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)313-317
JournalInternational journal of pure and applied mathematics
Volume20
Issue number3
Publication statusPublished - 2005

Cite this

On P_i-metacompact spaces. / Ganster, Maximilian; Sarsak, M.

In: International journal of pure and applied mathematics, Vol. 20, No. 3, 2005, p. 313-317.

Research output: Contribution to journalArticleResearchpeer-review

@article{47795bfbf4b444669376a6c7fbb5db0d,
title = "On P_i-metacompact spaces",
author = "Maximilian Ganster and M. Sarsak",
year = "2005",
language = "English",
volume = "20",
pages = "313--317",
journal = "International journal of pure and applied mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "3",

}

TY - JOUR

T1 - On P_i-metacompact spaces

AU - Ganster, Maximilian

AU - Sarsak, M.

PY - 2005

Y1 - 2005

M3 - Article

VL - 20

SP - 313

EP - 317

JO - International journal of pure and applied mathematics

JF - International journal of pure and applied mathematics

SN - 1311-8080

IS - 3

ER -